# SDR 2009F00010

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N465TM
- Make and model: Beech 400A
- Aircraft serial: RK554
- Aircraft time: 433 hours, 332 cycles
- Engine: Pwa JT15D5
- Engine time: 433 hours, 332 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 79015510
- Part serial: F67819
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 433 hours, 332 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED LT ENGINE WOULD NOT ACHIEVE CALCULATED TAKEOFF POWER N1. VERIFIED COMPLAINT, ENGINE COULD NOT ACHIEVE MORE THAN 94 PERCENT, N1 AND NOTED NO RPM DROP DURING EFC AUTHORITY CHECKS. ALSO NOTED FLUCTUATING ENGINE VIBRATION INDICATION. EFC AUTHORITY ADJUSTMENT HAD MINIMAL EFFECT, WOULD ONLY GET LESS THAN SPECIFIED 1.5 PERCENT N1 DROP, AND THEN COULD ONLY ACHIEVE 92 PERCENT N1. CHECKED T0 PROBE AND EEC, SWAPPED EEC'S, PROBLEM CONTINUED. REPLACED HMU (JET FUEL CONTROL) WITH OVERHAULED UNIT AND ADJUSTED ENGINE RIGGING AS REQUIRED, VERIFIED ENGINE PERFORMANCE NOW WITHIN MM SERVICE LIMITS. SUGGEST HMU MFG AND/OR ENGINE MFG TEARDOWN AND INVESTIGATE HMU FOR INTERNAL FAULT CAUSING LOW POWER, EFC AUTHORITY FAULTS.
